# SDR REXA2016113002357

- Difficulty date: November 30, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: N1262075
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO AREA CARGO TRACK IS GOUGED AND CORRODED STA559+112 LBL9. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49 AND REO 601R-53-00-485.
